# SDR QXEA9600094

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11095
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Part number: FDBA562461SNK
- Condition: Dirty
- Location: Nr 2 Eng
- Component: Fokker
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED IN FLIGHT WITH ASSOCIATED MASTER WARNING LIGHT.  NR 2 ENGINE SHUTDOWN PER CHECKLIST PROCEDURES AND WARNING LIGHT REMAINED ON AFTER ENGINE SHUTDOWN.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER PROBLEM.  CANNON PLUG NR 4 IN STUBWING WAS FOUND OIL SOAKED.  CANNON PLUG CLEANED AND ENGINE OVERHEAT INDICATION OPS CHECKED GOOD ON GROUND RUN.
